Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Singular integrals on nilpotent Lie groups

Author: Robert S. Strichartz
Journal: Proc. Amer. Math. Soc. 53 (1975), 367-374
MSC: Primary 43A22; Secondary 22E30
MathSciNet review: 0420140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Convolution operators $ Tf(x) = \smallint f(x{y^{ - 1}})K(y)\;dy$ on a class of nilpotent Lie groups are shown to be bounded on $ {L^p},\;1 < p < \infty $, provided the Euclidean Fourier transform of $ K$ (with respect to a coordinate system in which the group multiplication is in a special form) satisfies familiar ``multiplier'' conditions.

References [Enhancements On Off] (What's this?)

  • [1] E. B. Fabes and N. M. Rivière, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38. MR 35 #683. MR 0209787 (35:683)
  • [2] L. Hörmander, Estimates for translation invariant operators in $ {L^p}$ spaces, Acta Math. 104 (1960), 93-140. MR 22 #12389. MR 0121655 (22:12389)
  • [3] A. Knapp and E. M. Stein, Intertwining operators for semi-simple groups, Ann. of Math. (2) 93 (1971), 489-578. MR 0460543 (57:536)
  • [4] A. Korányi and S. Vági, Singular integrals in homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa 25 (1971), 575-648. MR 0463513 (57:3462)
  • [5] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Math. Ser., no. 30, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 #7280. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 22E30

Retrieve articles in all journals with MSC: 43A22, 22E30

Additional Information

Keywords: Singular integrals, nilpotent Lie group, $ {L^p}$ boundedness, multiplier transformations
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society